# SDR AWXA200600166

- Difficulty date: December 23, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 654577073
- Condition: Cracked
- Location: Bs 591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED SKIN CRACK AT FASTENER HOLE AT BS 591 AND STR 4L.  MAINTENANCE CUT OUT DAMAGED AREA OF SKIN IAW BOEING 737-300 SRM 53-00-01-2R30.  FABRICATED FILLERS AND DOUBLERS IAW BOEING 737-300 SRM 53-00-01-2R31.  INSTALLED FABRICATED REPAIR PARTS FROM BS 585 TO BS 591 AND STR 4L IAW BOEING 737-300 SRM 53-00-01-2R30.
